# SDR SWIA200514504

- Difficulty date: February 2, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 8,438 hours, 6,619 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RECEIVED A FLIGHT SPOILER FAULT MESSAGE UPON CLIMBOUT.  REMOVED AND REPLACED RIGHT FLIGHT SPOILER INBOARD PCU IAW CRJ MM 27-62-01 AND NR 2 SECU IAW CRJ MM 27-61-05, OPERATIONAL CHECK GOOD.  P/N 27000-7, S/N OFF 0392, MAL-5175, P/N OFF 49-164-06, S/N OFF 01534.
